# SDR CALA9900580

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE RT MLG RED UNSAFE LIGHT ILLUMINATED STEADILY AT FIRST, AND THEN FLASHED ON AND OFF INTERMITTENTLY WHEN GEAR WAS EXTENDED ON APPROACH TO IAH.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE TARGETS, SENSORS, AND WIRING WERE VISUALLY INSPECTED AND CHECKED GOOD.  TROUBLESHOOTING THE WIRING IAW MM 32-64-01 AND 32-64-02 FOUND THE D4656P WIRING CONNECTOR AT FAULT. THE D4656P CONNECTOR WAS REPLACED.  OPERATIONAL CHECKS WERE GOOD.
